# SDR DHL9971229C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 6521873
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT UPPER PANEL ON NR 3 STUB WING  HAS A LARGE DOUBLER AT WHICH 90 PERCENT OF FASTENERS HAVE SKIN BULGED AND ARE PULLING THROUGH.  REMOVED DOUBLER, PANEL DELAMINATED, REMOVED PANEL, INSTALLED NEW PANEL PER SRM 51-30-2.
